# SDR 02FDEA00842

- Difficulty date: November 13, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 46,068 hours, 27,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680, LBL 28 TO LBL 41, WL 208 FASTENER HOLES HAS CORROSION AT LWR SIDE.  BLENDED CORROSION ON FLOORBEAM.  FOUND FLOORBEAM TO BE OUT OF LIMITS IAW SRM.
